# SDR 2009F00108

- Difficulty date: November 13, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N370QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800099
- Aircraft time: 2,698 hours, 1,818 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RED CAS MESSAGE "CABIN ALTITUDE" CAME ON PASSING THRU 13,500 FT.  PRESS CONTROL FAULT LIGHT WAS ON AS WELL AS CABIN DUMP SWITCH IN DUMP.
